Affordable Access

Publisher Website

A non-linear boundary-value problem in the theory of radiation transfer

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
30
Issue
4
Identifiers
DOI: 10.1016/0041-5553(90)90046-u

Abstract

Abstract For a non-linear steady-state system of equations of radiation transfer in a two-level approximation, the existence and uniqueness of the solution are established, and an iterative method for constructing the solutons is shown to be convergent.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

A non-linear boundary value problem of ignition by...

on USSR Computational Mathematics... Jan 01, 1988

On a non-linear boundary value problem in the theo...

on USSR Computational Mathematics... Jan 01, 1963

The method of non-linear time transformation in bo...

on Journal of Applied Mathematics... Jan 01, 1991
More articles like this..